# SDR DHL2003804889

- Difficulty date: February 9, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769589504
- Condition: Corroded
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E UPPER PART CORRODED, STA XW 257.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW EODHL 030106, ED-3212.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION ON RT WING CTR L/E UPPER PART IAW SRM 51-1-8B PG 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16, FABRICATED A REPAIR DOUBLER (7075-T6AL-0.071) AND FILLER (7075-T6AL-0.063) IAW EODHL030106, ED3212.  CLEANED TREATED AND PRIMED INNER  SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER AT RT WING CTR L/E UPPER PART (STA XW 257.000) WITH NEW FASTENERS IAW EODHL 030106, ED-3212 AND SRM 51-1-21 PG 1.
